# SDR DALA1017110955

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 54,838 hours, 41,203 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE PILOTS GOT AN INTERMITTENT TAIL COMPARTMENT TEMP HIGH WARNING LIGHT ON CLIMBOUT.  THE PILOTS DIVERTED TO BUF DUE  TO BOTH FIRE EXTINGUISHER AGENT LOW LIGHTS BEING ILLUMINATED.  MAINTENANCE REPLACED BOTH FIRE EXTINGUISHING AGENT BOTTLES, BOTTLES WERE EMPTY.  MAINTENANCE FOUND A CLAMP LOOSE AT THE LEFT FLOW CONTROL VALVE BLOWING HOT AIR ONTO THE EXTINGUISHER BOTTLES.  MAINTENANCE TIGHTENED THE CLAMP AND REPLACED BOTTLES.  A CHECKOUT WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0842)(DLM88101920).
